MathSciNet Relay Station
MathSciNet bibliographic data
MR1281541 (95h:11078) 11K55 (28C10)
Abercrombie, A. G. Subgroups and subrings of profinite rings. Math. Proc. Cambridge Philos. Soc. 116 (1994), no. 2, 209–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement